# SDR CALA2014112492734

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 40,529 hours, 17,478 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 LOWER DOOR SILL CORRODED BEYOND LIMITS IAW SRM 5 3-41-14.  REMOVED DOOR SILL & INSTALLED NEW DOOR SILL IAW SRM 51-42-11.
